# SDR SWAA2016082455106

- Difficulty date: August 8, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 57,147 hours, 33,244 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Bs 727b-727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED BETWEEN BS 727B - 727C+10, RBL 24.7.   REPAIRED THE SEAT TRACK IAW SRM.
